# SDR SWIA972458

- Difficulty date: March 26, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 34,817 hours, 42,926 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

FLAP DISAGREEMENT ON INBOARD FLAPS DURING TAXI IN.  REMOVED FLAP CONTROL UNIT AND RE-RACKED.  OPS CHECK OK.
